# SDR AALA202511263384

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 33,081 hours, 16,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING LEFT AFT SLIDE CHANGE, EPSU SYS TEST FAILED. FAULT: BAT/EPSU(13WL) AFT L. MAINTENANCE REPLACED BATTERY OF EPSU IAW AMM 33-51-38.
